# SDR SWAA2024052981435

- Difficulty date: May 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AT AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB PLATE.   COMPLETED INSTALLATION OF NEW LOWER SILL WEB AT AFT CARGO COMPARTMENT DOOR CUTOUT PER SRM 51-40-02-0G-0 AND DWG#146A8340;[02] VERIFIED INSTALLATION OF NEW LOWER SILL WEB AT AFT CARGO COMPARTMENT DOOR CUTOUT.1` AUDIT C/W PER MPM 52.02.02
